6 doctors weighed in:

I have frequent boils while on imuran (azathioprine). What could it be?

6 doctors weighed in
Dr. Thomas Namey
Internal Medicine - Rheumatology
3 doctors agree

In brief: Might be your

Do not know the condition being treated. I have not seen this in my patients, but it can weaken your ability to fight infection! It might also be part of your underyling disease. See your doctor!

In brief: Might be your

Do not know the condition being treated. I have not seen this in my patients, but it can weaken your ability to fight infection! It might also be part of your underyling disease. See your doctor!
Dr. Thomas Namey
Dr. Thomas Namey
Thank
Dr. Ralph Layman
Surgery - Transplant
1 doctor agrees

In brief: Infection

Skin infections are commonly caused by staph.
Frequent multiple boils could represent a chronic resistant infection. The fact that you are on Imuran (azathioprine) already makes it harder for you to clear infections. You should be seen by you doctor and have these boils cultured to plan the appropriate treatment.

In brief: Infection

Skin infections are commonly caused by staph.
Frequent multiple boils could represent a chronic resistant infection. The fact that you are on Imuran (azathioprine) already makes it harder for you to clear infections. You should be seen by you doctor and have these boils cultured to plan the appropriate treatment.
Dr. Ralph Layman
Dr. Ralph Layman
Thank
Read more answers from doctors